I’m 21 and I went on the Depo shot October 4th my boyfriend came in me 3 times in this month of November, but for the 3rd time I started bleeding the next day. Am I going to get pregnant and should I buy a Plan B or could it be too late?
No, you won't get pregnant. It's hormonal breakthrough bleeding, & is common, until you've had 2 or 3 shots. It could stop & start, & be anything from red/pink discharge or spotting, to heavy bleeding.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2014 • 2 answers
Updated 31 Aug 2014 • 1 answer
Updated 14 Jan 2015 • 1 answer
Depo-Provera - My boyfriend came in me and I've had my drop shot for the first time like 10ish days?
Updated 23 Jan 2018 • 3 answers
Updated 17 May 2017 • 1 answer